# SDR CA070409006

- Difficulty date: April 5, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 9,935 hours, 8,331 cycles
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 508103385
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

(CAN) AC WAS DISCOVERD OUTSIDE HANGER WITH THE LT MLG COLLAPSED.  THE FAULT OF THE PROBLEM WAS THE LT MLG DRAG BRACE. IT WAS REPLACED RECENTLY WHEN A SIMILIAR INCIDENT OCCURED TO THE RT MLG DRAG BRACE CAUSING THE LT MLG TO COLLAPSE WHILE BEING TOWED. DAMAGE CAUSED FROM THIS INCIDENT WAS AS FOLLOWS, DAMAGE TO LT WING TIP, LT MLG DOORS, LT MLG ACTUATOR, VHF ANTENNA. THE AIRCRAFT WAS LIFTED AND JACKED AND A LOCALLY MFG DOWNLOCK WAS INSTALLED. THE AIRCRAFT IS IN THE PROCESS OF BEING INSPECTED FOR OTHER DAMAGE. THIS IS ONLY A PRELIMINARY REPORT, A MORE CONCLUSIVE REPORT WILL BE ADDED WHEN FINDINGS ARE COMPLETE. (TC NR 20070409006)
